| Model Number |
IPN915325 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "after pci, the patient's blood pressure was low, inserted an iab for assistance.When the catheter was inserted into the body, there was resistance.When the pumping started, it was found that there is no blood pressure waveform display, checked the central cavity connection is correct, and then replaced the catheter with another iab-s730c.The catheter enters the body smoothly, the equipment works normally, the blood pressure waveform display is normal, and the patient's condition is stable." no patient harm or injury, patient status reported as "fine".The second iab was inserted at the same insertion site.See associated mdr 3010532612-2023-00083.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4), the serial number (b)(6) recorded on the complaint report matches the serial number on the returned sample.The lot number (18f22h0011) recorded on the complaint report matches the lot number for the returned sample.Returned for investigation was a 40cc 8.0fr rediguard intra-aortic balloon catheter (iabc) without the original packaging.Upon return, the one-way valve was tethered to the short driveline tubing.The bladder was fully unwrapped.No bends, kinks or damages were noted to the returned sample.Dried blood was noted on the exterior surfaces of the returned sample.No blood was noted within the helium pathway.The bladder thickness was measured at six points with measurements ranging from 0.0071in-0.0077in.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute and then 30 seconds five separate times.The iabc central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The iabc was leak tested.No leaks were detected.Full inflation was achieved.The device passed the leak test.The iabc was connected to an iabp using a lab inventory 40cc inflation driveline tubing.The iabc was inserted into the "t" tube and 100mmhg backpressure was applied.The iabc was pumped for a minimum of 30 minutes.There were no alarms triggered.The bladder inflated and deflated completely with each beat.The balloon pressure waveform (bpw) was normal.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.The guidewire was front loaded through the iabc luer.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The risk is acceptable for the reported event.The returned device passed visual and functional testing.The reported complaint of iab insertion difficulty is not confirmed.During investigation, no damage or abnormalities were noted to the returned sample.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.